# SDR FDEA201606081895

- Difficulty date: June 8, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA380821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 ACM COMPARTMENT, BS 555, APPROXIMATELY LONGERON 38, CRACKED FRAME.  INSTALLED FABRICATED DOUBLER IN NR 3 ACM COMPARTMENT, STA 555 AT APPROXIMATELY LONGERON 38, REF SRM 53-00-01, VOL 1 AND SRM 51-33-01, VOL 2.
